RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 11, Pages 1950–1961 (Mi zvmmf377)  

On necessary extremum conditions for finite-dimensional problems with inequality constraints

D. Yu. Karamzin

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia

Abstract: The finite-dimensional optimization problem with equality and inequality constraints is examined. The case where the classical regularity condition is violated is analyzed. Necessary second-order extremum conditions are obtained that are stronger versions of some available results.

Key words: finite-dimensional optimization problems, necessary extremum conditions, necessary second-order conditions, abnormal problems.

Full text: PDF file (1710 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:11, 1860–1871

Bibliographic databases:

UDC: 519.626.2
Received: 18.03.2005
Revised: 23.05.2006

Citation: D. Yu. Karamzin, “On necessary extremum conditions for finite-dimensional problems with inequality constraints”, Zh. Vychisl. Mat. Mat. Fiz., 46:11 (2006), 1950–1961; Comput. Math. Math. Phys., 46:11 (2006), 1860–1871

Citation in format AMSBIB
\Bibitem{Kar06}
\by D.~Yu.~Karamzin
\paper On necessary extremum conditions for finite-dimensional problems with inequality constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 11
\pages 1950--1961
\mathnet{http://mi.mathnet.ru/zvmmf377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2304068}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 11
\pages 1860--1871
\crossref{https://doi.org/10.1134/S0965542506110030}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845317281}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf377
  • http://mi.mathnet.ru/eng/zvmmf/v46/i11/p1950

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:200
    Full text:99
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020